# SDR CALA2024120601420

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N2748U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64994
- Aircraft time: 25,976 hours, 2,934 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: NA
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE REST UPR DOOR 1 EICAS MSG TWICE COMPLIED W/CHKLIST FOUND SMOKE DETECTOR BUNK 2 AT FAULT WITH RED LIGHT BLINKED. REPLACED BUNK 2 DETECTOR IAW AMM 26-14-31-000-801 AND -400-801 SMOKE DETECTION OPN TEST FOR OFCR PASSED.PARTS USED: 475571-2,QTY :1 TALKED WITH FLT CREW AND NO ACTUAL SMOKE CONDITION OCCRED AND THEY SAID BUNK 2 DETECTOR ALARMED TWICE WITH NO ACTUAL SMOKE CONDITION. ON ARRIVAL RED LIGHT BLINKED ON BUNK 2 DETECTOR.
